Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 167, NWS Milwaukee, WI

August 24, 2006Columbia County, Dodge County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 1:40 AM CDT for Columbia County, Dodge County, Wisconsin. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2006, 1:40 AM CDT (06:40 UTC)
Expired
Aug 24, 2006, 3:00 AM CDT
In force
80 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dodge County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 9:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 240641
SVRMKX
WIC021-027-240800-
/O.NEW.KMKX.SV.W.0167.060824T0640Z-060824T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 300 AM CDT

* AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RIO...OR ABOUT 11 MILES NORTHWEST OF COLUMBUS...AND MOVING
  SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FALL RIVER BY 150 AM CDT...
  COLUMBUS BY 155 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4358 8916 4343 8929 4320 8894 4321 8843

$$

REM
4 follow-up statements
000 
WWUS53 KMKX 240655
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 AM CDT THU AUG 24 2006

WIC021-027-240800-
/O.CON.KMKX.SV.W.0167.000000T0000Z-060824T0800Z/
COLUMBIA WI-DODGE WI-
154 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT 
FOR SOUTHERN DODGE AND COLUMBIA COUNTIES...

AT 150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FALL RIVER AND COLUMBUS...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DANVILLE AND LEIPSIG BY 200 AM CDT...
  REESEVILLE AND LOWELL BY 205 AM CDT...
  RICHWOOD AND CLYMAN BY 215 AM CDT...
  LEBANON BY 225 AM CDT...
  ASHIPPUN BY 230 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.

LAT...LON 4358 8916 4343 8929 4320 8894 4321 8843

$$
MBK
000 
WWUS53 KMKX 240724
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 AM CDT THU AUG 24 2006

WIC021-027-240800-
/O.CON.KMKX.SV.W.0167.000000T0000Z-060824T0800Z/
COLUMBIA WI-DODGE WI-
223 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT 
FOR SOUTHERN DODGE AND COLUMBIA COUNTIES...

AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DOYLESTOWN...OR ABOUT 11 MILES NORTHWEST OF COLUMBUS...
MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FALL RIVER AND COLUMBUS BY 230 AM CDT...
  DANVILLE BY 235 AM CDT...
  LEIPSIG AND SOUTH BEAVER DAM BY 240 AM CDT...
  LOWELL AND REESEVILLE BY 245 AM CDT...
  CLYMAN AND RICHWOOD BY 250 AM CDT...
  LEBANON BY 300 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.

LAT...LON 4358 8916 4343 8929 4320 8894 4321 8843

$$
MBK
000 
WWUS53 KMKX 240741
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 AM CDT THU AUG 24 2006

WIC021-027-240800-
/O.CON.KMKX.SV.W.0167.000000T0000Z-060824T0800Z/
COLUMBIA WI-DODGE WI-
239 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT 
FOR SOUTHERN DODGE AND COLUMBIA COUNTIES...

AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE 
THUNDERSTORMS WERE LOCATED FROM NEAR RANDOLPH TO COLUMBU AND LEEDS...
MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  LEIPSIG BY 245 AM CDT...
  REESEVILLE AND LOWELL BY 250 AM CDT...
  RICHWOOD AND CLYMAN BY 255 AM CDT...
  LEBANON BY 300 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHERN WISCONSIN.

LAT...LON 4358 8916 4343 8929 4320 8894 4321 8843

$$
MBK
000 
WWUS53 KMKX 240800
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 AM CDT THU AUG 24 2006

WIC021-027-240807-
/O.EXP.KMKX.SV.W.0167.000000T0000Z-060824T0800Z/
COLUMBIA WI-DODGE WI-
257 AM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DODGE AND COLUMBIA 
COUNTIES EXPIRES AT 300 AM CDT...

THE SEVERE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS.  HENCE 
THE SEVERE THUNDERSTORM WARNING IN EFFECT UNTIL 3 AM FOR SOUTHERN 
DODGE AND COLUMBIA COUNTIES HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT 
THURSDAY MORNING FOR SOUTHERN WISCONSIN.

LAT...LON 4358 8916 4343 8929 4320 8894 4321 8843

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:15 PM CDT, 10 hours 25 minutes earlier.

Area forecast discussion, Aug 23, 3:15 PM CDT, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT WED AUG 23 2006

.DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION
EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD.  BRIEF SUMMARY DUE TO
ONGOING SEVERE THREAT.  MANY FACTORS COMING TOGETHER ACRS SRN WI
NEXT SEVERAL HOURS.  OUTFLOW BOUNDARY FROM NORTHERN CONVECTION
GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN
CWA.  ALREADY HAD ONE SVR ISSUED FOR KRAC AREA.  INCRG LOW LVL CONV
AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND
SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL
AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4.  HENCE
TOR WATCH IN EFFECT UNTIL 03Z.  SB CONVECTION NOT AS LKLY IN NERN
AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS.

STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH
AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE.
LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD
DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD
WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK
SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND
TWD CHC POPS LT TNGT.

GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN
CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS.  SHORT TERM
GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST
INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN
VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN.

BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ
STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI.
HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD.
YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT.

FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT
SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD.  FAIR AGREEMENT
IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM
KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST.  POOR
AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO
UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE
PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT.  STABILITY
MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA.  WL CONT
TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES
SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH
RIDGING BY EARLY NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Aug 23, 11:10 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1110 PM CDT WED AUG 23 2006

WIZ046-047-051-052-056>060-062>072-240915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1110 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS
OF THE AREA TONIGHT.  THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE
FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-240915-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1110 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY.
SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY
TONIGHT.

SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND HIGH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE
POSSIBLE FRIDAY AND SATURDAY.

MBK

In the hours before

Local storm report, Aug 24, 1:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             3 NNE PORTAGE           43.59N 89.44W
08/24/2006  E0.75 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

DRH
Local storm report, Aug 24, 1:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
114 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND DMG     3 NNE PORTAGE           43.59N 89.44W
08/24/2006                   COLUMBIA           WI   TRAINED SPOTTER

            TREE BRANCHES DOWN WITH ESTIMATED WIND GUSTS TO 60 MPH.

&&

DRH
Local storm report, Aug 24, 1:24 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             PARDEEVILLE             43.53N 89.30W
08/24/2006  E0.75 INCH       COLUMBIA           WI   TRAINED SPOTTER

            HAIL ALONG WITH ESTIMATED 45 TO 50 MPH WINDS.

&&

DRH
Local storm report, Aug 24, 1:25 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HAIL             4 SW MIDDLETON          43.06N 89.56W
08/24/2006  M0.50 INCH       DANE               WI   AMATEUR RADIO

&&

DRH
Local storm report, Aug 24, 1:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             5 SSW MIDDLETON         43.04N 89.54W
08/24/2006  M0.75 INCH       DANE               WI   AMATEUR RADIO

&&

DRH
Local storm report, Aug 24, 1:40 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             1 W MADISON             43.08N 89.41W
08/24/2006  E0.75 INCH       DANE               WI   NWS EMPLOYEE

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:16 PM CDTSevere Thunderstorm WarningMKXSauk74 min
Aug 23, 8:16 PM CDTTornado WarningMKXSauk59 min
Aug 23, 8:47 PM CDTTornado WarningMKXDane, Iowa58 min
Aug 23, 9:11 PM CDTSevere Thunderstorm WarningMKXMarquette64 min
Aug 23, 9:13 PM CDTTornado WarningMKXSauk62 min
Aug 23, 9:43 PM CDTTornado WarningMKXDane, Iowa77 min
Aug 23, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk76 min
Aug 23, 10:38 PM CDTTornado WarningMKXSauk52 min
Aug 23, 10:58 PM CDTTornado WarningMKXDane62 min
Aug 23, 11:28 PM CDTSevere Thunderstorm WarningMKXDane47 min
Aug 24, 12:28 AM CDTSevere Thunderstorm WarningMKXGreen, Rock70 min
Aug 24, 12:36 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette69 min
Aug 24, 12:55 AM CDTSevere Thunderstorm WarningMKXDane80 min
Aug 24, 1:32 AM CDTSevere Thunderstorm WarningMKXRacine, Waukesha58 min
Aug 24, 1:50 AM CDTSevere Thunderstorm WarningMKXJefferson41 min
Aug 24, 2:00 AM CDTSevere Thunderstorm WarningMKXRock90 min
Aug 24, 2:08 AM CDTSevere Thunderstorm WarningMKXGreen19 min
Aug 24, 2:36 AM CDTSevere Thunderstorm WarningMKXSauk39 min
Aug 24, 3:20 AM CDTSevere Thunderstorm WarningMKXDane40 min
Aug 24, 3:30 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Aug 24, 3:55 AM CDTSevere Thunderstorm WarningMKXSauk50 min
Aug 24, 4:15 AM CDTSevere Thunderstorm WarningMKXRock45 min
Aug 24, 4:41 AM CDTSevere Thunderstorm WarningMKXSauk49 min
Aug 24, 5:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
Aug 24, 5:11 AM CDTSevere Thunderstorm WarningMKXJefferson36 min
Aug 24, 9:39 AM CDTSevere Thunderstorm WarningMKXKenosha18 min
Aug 24, 9:47 AM CDTSpecial Marine WarningMKX13 min
Aug 24, 12:55 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk80 min
Aug 24, 1:23 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Aug 24, 2:19 PM CDTSevere Thunderstorm WarningMKXGreen31 min
Aug 24, 3:20 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Aug 24, 3:38 PM CDTSpecial Marine WarningMKX82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.